• We have just changed our forum software and are still tweaking things. You can log in using your existing user name and password. If you spot any problems please let us know by posting in the Feedback and suggestions section of the forum.

Re starting fluoxatine after 9 months of them.

C

Charlieboy1985

New member
Joined
Jan 11, 2019
Messages
4
#1
Hi everyone, i started having panic attacks around 10 years ago, the attacks also gave me depression. I've been on and of meds for 10 years and was using Prozac for a couple of years.

I'm 3 days back into my meds and my god it's hard, temperature, sickness, tiredness but not sleeping and low energy levels.

I've been here before though and know it settles down in a few days so am powering through although I'm taking a few day of work to let the sickness settle.

My advice for anyone who's considering medication is to start on a low dose. 10mg is a good starting dose. For some reason the drs tend to start people on 20mg but if it's Prozac this can give you a difficult few days. If you can convince your Dr to start you on 10mg for a month then this is more ideal.

I really hope everyone is doing well or better then they have felt in the past and I'm always willing to try to help by answering and questions people might have.
 
Bizzarebitrary

Bizzarebitrary

Well-known member
Joined
Dec 17, 2018
Messages
195
Location
California, US
#2
It's true it can take time for the body to adjust to a medication. Plus the side-effects are usually felt before the therapeutic effects. I agree that starting on a low dose and gradually increasing was more comfortable. Everyone's body chemistry is different, though.
 
C

Charlieboy1985

New member
Joined
Jan 11, 2019
Messages
4
#3
It's true it can take time for the body to adjust to a medication. Plus the side-effects are usually felt before the therapeutic effects. I agree that starting on a low dose and gradually increasing was more comfortable. Everyone's body chemistry is different, though.
Yes that's true. I had taken fluoxatine for around 4 years and had the same side effects when I started. I really wasn't expecting them as bad this time if I'm being honest.